# SDR SWAA2016020148495

- Difficulty date: January 26, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 27,792 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD SUPPORT ANGLE, UPPER SURFACE CORRODED, BETWEEN BS 324 - 328.  R & R ANGLE IAW SRM.
